New Death Post-Gardasil Updated VAERS Figures & Report that HPV Vaccines Adverse Reactions are 50% Higher than other Age- Relate
Posted Dec 01 2011 12:04am
November 29, 2011
Mother of Injured Gardasil Girl Demands Gardasil’s ‘New Medical Conditions’ Be Legitimized as Post-Gardasil Syndrome (PGS) & Post-Cervarix Syndrome (PCS)
By Leslie Carol Botha, Vice President of Public Relations November 29, 2011
One would think the world is facing a cervical cancer epidemic with the amount of money being exchanged and laws changed to make sure the potentially dangerous HPV vaccines and the rDNA contaminated Gardasil become front and center in global consumer markets. One must also be starting to question the hidden agendas behind this world-wide vaccination program.
Kind of slick and sly for the global media to announce on the U.S. Thanksgiving Day that Gardasil will make its debut in the UK by September 2012. Merck’s marketing department shows no thoughtfulness or integrity towards the parents of dead and injured Gardasil children to break this news on a traditional holiday with damaged families trying to count their blessings while battling the feelings of anger, frustration, betrayal, and powerlessness they now live with daily.
Updated VAERS Data
According to SANE Vax Inc. VAERS Researcher, Janny Stokvis, there has been another increase in adverse injuries and deaths from the HPV vaccines since the last report issued in August. Data below for HPV 2 Cervarix & HPV 4 Gardasil adverse reactions ( estimated 1 to 10% of the vaccine injured population reporting ) as of October 11 with significant category increases compared to August 11, 2011:
Did Not Recover
Abnormal Pap Smear
Emergency Room Visit
Extended Hospital stay
Total Adverse Events
ONE MORE GIRL
VAERS ID 437735 shows that on July 6, 2011, an 18 year old girl from Massachusetts died 84 days after receiving two shots of Gardasil:
Relapse of ITP: 18 year-old female with immune thrombocytopenic purpura, diagnosed in 1995 and in remission from 2004 to 2011 following treatment with Rituximab. Relapse in early April, 2011, followed administration of Gardasil vaccine on 10-26-10 and 1-7-11. Relapse of ITP led eventually to death from intracranial hemorrhage on 07/06/2011.
According to MedScape Reference: “Immune thrombocytopenic purpura (ITP) is a clinical syndrome in which a decreased number of circulating platelets (thrombocytopenia) manifests as a bleeding tendency, easy bruising (purpura), or extravasation of blood from capillaries into skin and mucous membranes (petechiae).” 1. VAERS reports that the parents noted the petechiae event sometime in April, however, when tested, the girl’s lab diagnostics showed that the blood work was within normal range:
CBC on 04/26/2011 included platelet count 5000; WBC 5.4 with normal differential, Hgb 12.8, Hct 37.2, MCV 87.9; normal RBC morphology. 2.
SANE Vax Inc. is demanding an investigation into the death of an already immune-comprised teen girl who received Gardasil when the safety and efficacy data is based on clinical trials on healthy girls.3. What was the mechanism of action that caused her death from an intracranial hemorrhage?
HPV Vaccines – More than Double Vaccine Reactions than all other Recommended Vaccination s
In August, Steven Rubin posted disturbing data in VAERS showing that for the ‘CDC-recommended vaccines for 7-18-year-olds, HPV vaccine injuries were greater than others in that group.’ Rubin compiled the data below for the two age groups 0 – 6 and 7 – 18 showing the approximate numbers of reported adverse injuries from only the recommended vaccines for that age group.
Rubin notes “…..children age 0-6 years are reporting the most VAERS events following a DTP vaccination. Children ages 7-18 years are significantly affected by the Human Papillomavirus (HPV) vaccination. Note that HPV is already associated with over 100 deaths, and is not limited to girls (there are three reports of boys who have died following an HPV vaccination). This is not the most widely given vaccination for 7-18 year olds, but it appears frequently in VAERS and is associated with serious adverse effects. 4.
Gardasil Victim’s Mother Demands Naming Gardasil ‘New Medical Conditions’
Deanna Martinez, mother of Shelby, age 17; who Martinez calls a “Gardasil Victim because she suffers from adverse reactions to this killer drug every day,” had her first and only Gardasil shot on March 31, 2011 and has been ill ever since. Martinez contacted Norma Erickson, President of SANE Vax Inc. via email to express her frustration and concerns that the Gardasil children are afflicted with a ‘nameless condition,’ instead of an official primary diagnosis. She wrote:
“Of course, there is the familiar and vague ‘adverse reaction to the Gardasil vaccine’ or worse ‘possible adverse reaction to the Gardasil vaccine’ or ‘condition of unknown etiology’ which no one understands and few believe in. There are other diagnoses for conditions that result from the adverse reaction to Gardasil — Lupus, neuropathy, migraines, chronic fatigue…of unknown etiology-you know that the endless list goes on and on. However, these are all SECONDARY conditions and diagnoses!
“In order for our children’s illnesses to be legitimized and ultimately a cure or treatment to be found we must have an official primary diagnosis. And that primary diagnosis must officially and directly be tied to the Gardasil injection. It MUST have a name! Furthermore, a treatment protocol must be designed. We must no longer settle for a nameless condition with no standard of treatment.
“I am sure that at different times we all call our kids’ illness different names. I believe that it makes their illness less believable, even and sometimes especially, for them. It makes their voices smaller. It makes their lives harder. It sends the wrong message to the world. It does not further their cause.
“Just think, if your child had Diabetes would you tell people that they had an adverse reaction to sugar? If your child had asthma would you just say they had an adverse reaction to allergens in the air? We need to name our kids’ illness.
“Because we have already had to do so much of the research and treatment and lifesaving for our children on our own, let’s not wait for the medical community, the drug company or the government to come up with an official diagnosis name. Let’s determine a name for their condition on our own! Let’s all call it one condition. Let’s use it in our daily lives with our child, our doctors, our family and friends, in our correspondence, on our websites, in our emails, everywhere. Let’s give our kids some power back by legitimizing their illness. Let’s get the word out that our kids really are sick and their sickness has a name-it’s legitimate!”
SANE Vax Inc. agrees with Martinez’s astute observations – and we support her demand that adverse reactions from the HPV vaccines not only be named but used universally by medical consumers, educators, researchers, medical professionals, government health agencies, politicians and the media. SANE Vax Inc. is announcing from this time forward adverse reactions from Merck’s HPV 4 Gardasil now be known as Post-Gardasil Syndrome (PGS) and GlaxoSmithKline’s HPV 2 Cervarix be known as Post-Cervarix Syndrome (PCS ).
PGS & PCS will be applied to the reported adverse conditions from the HPV vaccines whose symptoms include but are not limited to the following conditions:
Post Gardasil Syndrome & Post-Cervarix Syndrome Adverse Reactions
Parents and advocates around the world are uniting to stop this global vaccine program threatening the lives and health of their adolescent children. If you know of someone who already suffers from PGS or PCS, please have them contact SANE Vax Inc. at firstname.lastname@example.org. Governments of the world need to know medical consumers are now demanding safe, affordable, effective and necessary vaccinations. Gardasil does not meet any of the above requirements. Governments of the world must also be held accountable for damaging the health and well being of the children of their constituents.